# SDR AALA20170801001

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 55,501 hours, 19,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D30656126
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. WHILE OPENING DOOR 4R THE SLIDE AND GIRT BAR FELL OUT AND PULLED THE SLIDE OUT OF ITS CONTAINER. REPLACED ESCAPE SLIDE ASSEMBLY PER MCM 25-94-34.
